Volume No. :   9

Issue No. :  1

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Allready Registrered
Click to Login

Ideals of a Bourne Factor Gamma Semiring

Address:   Tilak Raj Sharma , Shweta Gupta
Department of Mathematics, H.P.U. Regional Centre Khaniyara, Dharamshala, District Kangra(HP)-176218
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00028.6

In this paper, the concept of zero divisor, additively and multiplicatively cancellable elements, austere and k-closure of a G-semiring, ideals and k-ideals are introduced and their properties are studied.These results will be used to obtain some other new results regarding bourne factor of aG-semiring,austere and k-closure of a G-semiring.
Γ-semirings, k-ideals, austere Γ-semiring, additively and multiplicatively cancellable and k- closure of a Γ-semiring.
Tilak Raj Sharma , Shweta Gupta. Ideals of a Bourne Factor Gamma Semiring. Research J. Science and Tech. 2017; 9(1):171-174.
[View HTML]      [View PDF]

Visitor's No. :   217184